# SDR CALA2017120804339

- Difficulty date: December 6, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0269) LOWER FUSELAGE BETWEEN STA 560 AND STA 520, STGR 27R AND STGR 28R HAS 2EA DENTS 209-013 ACCOMPLISHED PERMANENT REPAIR ON FUS.SKIN BETWEEN ST500 & STA520 . STR27R & STR28R IAW EC/RA5330-06240 REV- & EC/RA5330-06241 REV -.
